×

zbMATH — the first resource for mathematics

Dirichlet problem for divergence form elliptic equations with discontinuous coefficients. (English) Zbl 1278.35065
Summary: We study the Dirichlet problem for linear elliptic second order partial differential equations with discontinuous coefficients in divergence form in unbounded domains. We establish an existence and uniqueness result and we prove an a priori bound in \(L^p, p>2\).

MSC:
35J25 Boundary value problems for second-order elliptic equations
35B45 A priori estimates in context of PDEs
35R05 PDEs with low regular coefficients and/or low regular data
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chicco, M, An a priori inequality concerning elliptic second order partial differential equations of variational type, Matematiche, 26, 173-182, (1971) · Zbl 0234.35023
[2] Gilbarg D, Trudinger NS: Elliptic Partial Differential Equations of Second Order. Springer, Berlin; 1983. · Zbl 0562.35001
[3] Ladyzhenskaja OA, Ural’tzeva NN: Equations aux Derivèes Partielles de Type Elliptique. Dunod, Paris; 1966.
[4] Miranda, C, Alcune osservazioni sulla maggiorazione in \(####\) delle soluzioni deboli delle equazioni ellittiche del secondo ordine, Ann. Mat. Pura Appl, 61, 151-169, (1963) · Zbl 0134.09102
[5] Stampacchia, G, Le problème de Dirichlet pour LES équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble), 15, 151-169, (1966)
[6] Trudinger, NS, Linear elliptic operators with measurable coefficients, Ann. Sc. Norm. Super. Pisa, Cl. Sci, 27, 265-308, (1973) · Zbl 0279.35025
[7] Bottaro, G; Marina, ME, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. Unione Mat. Ital, 8, 46-56, (1973) · Zbl 0291.35021
[8] Transirico, M; Troisi, M, Equazioni ellittiche del secondo ordine a coefficienti discontinui e di tipo variazionale in aperti non limitati, Boll. Unione Mat. Ital, B, 2, 385-398, (1988) · Zbl 0691.35033
[9] Transirico, M; Troisi, M; Vitolo, A, Spaces of Morrey type and elliptic equations in divergence form on unbounded domains, Boll. Unione Mat. Ital, B, 9, 153-174, (1995) · Zbl 0881.35031
[10] Monsurrò, S; Transirico, M, A \(####\)-estimate for weak solutions of elliptic equations, (2012) · Zbl 1250.35074
[11] Chicco, M; Venturino, M, Dirichlet problem for a divergence form elliptic equation with unbounded coefficients in an unbounded domain, Ann. Mat. Pura Appl, 178, 325-338, (2000) · Zbl 1031.35044
[12] Lions, PL, Remarques sur LES équations linéaires elliptiques du second ordre sous forme divergence dans LES domaines non bornés, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat, 78, 205-212, (1985) · Zbl 0651.35023
[13] Lions, PL, Remarques sur LES équations linéaires elliptiques du second ordre sous forme divergence dans LES domaines non bornés II, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat, 79, 178-183, (1985) · Zbl 0656.35030
[14] Caso, L; D’Ambrosio, R; Monsurrò, S, Some remarks on spaces of Morrey type, (2010) · Zbl 1208.42006
[15] Cavaliere, P; Longobardi, M; Vitolo, A, Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains, Matematiche, 51, 87-104, (1996) · Zbl 0905.35017
[16] Stampacchia G: Equations elliptiques du second ordre à coefficients discontinus. Les presses de l’Université de Montréal, Montreal; 1966. · Zbl 0151.15501
[17] Caso, L; Cavaliere, P; Transirico, M, Solvability of the Dirichlet problem in \(####\) for elliptic equations with discontinuous coefficients in unbounded domains, Matematiche, 57, 287-302, (2002) · Zbl 1085.35055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.